HMG CoA-reductase inhibitors를 복용하는 환자의 잠재적 약물상호작용 연구
Evaluation of Potential Drug-Drug Interactions in Patients Taking HMG CoA-reductase Inhibitors
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Objective: The 3-hydroxy-3-methylglutaryl coenzyme A reductase inhibitors (statins) are frequently prescribed medications worldwide for the treatment of hypercholesterolemia. Statins are considered to be well tolerated; however, they have a potential for myotoxicity. Concomitant drugs that inhibit cytochrome P450 3A4 can increase the concentration of statins and thus the risk of developing myotoxicity. The purpose of this study was to evaluate risk factors associated with potential drug-drug interactions in patients receiving statins. Methods: The subjects of this study were patients aged more than 18 years who received at least one prescription of statins in a general hospital located in Chuncheon-si, Korea, between January 1, 2018, and March 31, 2018. Data regarding statin use and baseline characteristics was collected from the computerized hospital database. Logistic regression analysis was used to identify risk factors associated with potential drug-drug interactions. Results: A total of 1061 patients were finally included in the study. The incidence of potential drug-drug interactions was 45% in all subjects. According to the results of the multivariate logistic regression analysis, myocardial infarction as the indication of statin, arrhythmia or heart failure as a comorbidity, and aspartate aminotransferase levels higher than 40 IU/L were significant risk factors for potential drug-drug interactions in study subjects. Diltiazem was the most commonly co-prescribed drug that caused potential drug-drug interactions with statins. Conclusion: There was a considerable rate of potential drug-drug interactions in patients receiving statins. Health care professionals should attempt to reduce potential drug-drug interactions during statin administration
Abstract
Objective: The 3-hydroxy-3-methylglutaryl coenzyme A reductase inhibitors (statins) are frequently prescribed medications worldwide for the treatment of hypercholesterolemia. Statins are considered to be well tolerated; however, they have a potential for myotoxicity. Concomitant drugs that inhibit cytochrome P450 3A4 can increase the concentration of statins and thus the risk of developing myotoxicity. The purpose of this study was to evaluate risk factors associated with potential drug-drug interactions in patients receiving statins. Methods: The subjects of this study were patients aged more than 18 years who received at least one prescription of statins in a general hospital located in Chuncheon-si, Korea, between January 1, 2018, and March 31, 2018. Data regarding statin use and baseline characteristics was collected from the computerized hospital database. Logistic regression analysis was used to identify risk factors associated with potential drug-drug interactions. Results: A total of 1061 patients were finally included in the study. The incidence of potential drug-drug interactions was 45% in all subjects. According to the results of the multivariate logistic regression analysis, myocardial infarction as the indication of statin, arrhythmia or heart failure as a comorbidity, and aspartate aminotransferase levels higher than 40 IU/L were significant risk factors for potential drug-drug interactions in study subjects. Diltiazem was the most commonly co-prescribed drug that caused potential drug-drug interactions with statins. Conclusion: There was a considerable rate of potential drug-drug interactions in patients receiving statins. Health care professionals should attempt to reduce potential drug-drug interactions during statin administration
참고문헌 (23)
- Catapano AL, "2016 ESC", EAS guidelines for the management of dyslipidaemias, 2016, pp.37(39), 2999~3058
- Bellosta S, "Statin drug interactions and related adverse reactions : an update", Expert Opin Drug Saf, 17(1), pp.25~37 (2018)
- Cziraky MJ, "Statin safety: an assessment using an administrative claims database", Am J Cardiol, 97(8A), pp.61C~68C (2006)
- Omar MA, "Rhabdomyolysis and HMG-CoA reductase inhibitors", Ann Pharmacother, 35(9), pp.1096~1107 (2001)
- Becker ML, "Potential determinants of drug-drug interaction associated dispensing in community pharmacies", Drug Saf, 28(5), pp.371~378 (2005)
- Shapiro LE, "Drug-drug interactions : how scared should we be", CMAJ, 161(10), pp.1266~1267 (1999)
- Bellosta S, "Statin drug interactions and related adverse reactions", Expert Opin Drug Saf, 11(6), pp.933~946 (2012)
- Corsini A, "Drug-drug interaction with statins", Expert Rev Clin Pharmacol, 1(1), pp.105~113 (2008)
- Schachter M, "Chemical, pharmacokinetic and pharmacodynamic properties of statins : an update", Fundam Clin Pharmacol, 19(1), pp.117~125 (2005)
- Bottorff MB, "Statin safety and drug interactions : clinical implications", Am J Cardiol, 97(8A), pp.27C~31C (2006)
- Acharjee S, "Atorvastatin and cardiovascular risk in the elderly--patient considerations", Clin Interv Aging, 3(2), pp.299~314 (2008)
- "Lexi-comp Inc Web site"[URL]
- Tirkkonen T, "Frequency and clinical relevance of drug interactions with lovastatin and simvastatin: an observational database study", Drug Saf, 31(3), pp.231~240 (2008)
- Zhelyazkova-Savova M, "Potential statindrug interactions : prevalence and clinical significance", Springerplus, 3, pp.168~ (2014)
- Ferri N, "Pharmacology of the new P2Y12receptor inhibitors : insights on pharmacokinetic and pharmacodynamic properties", Drugs, 73(15), pp.1681~1709 (2018)
- Jankovic SM, "Risk factors for potential drug-drug interactions in intensive care unit patients", J Crit Care, 43, pp.1~6 (2018)
- Ismail M, "Potential drug-drug interactions in internal medicine wards in hospital setting in Pakistan", Int J Clin Pharm, 35(3), pp.455~462 (2013)
- You JH, "Effects of concomitant therapy with diltiazem on the lipid responses to simvastatin in Chinese subjects", J Clin Pharmacol, 50(10), pp.1151~1158 (2010)
- Lewin JJ, 3rd, "Rhabdomyolysis with concurrent atorvastatin and diltiazem", Ann Pharmacother, 36(10), pp.1546~1549 (2002)
- Mc Donnell CG, "The effects of concurrent atorvastatin therapy on the pharmacokinetics of intravenous midazolam", Anaesthesia, 58(9), pp.899~904 (2003)
- Danielak D, "Assessment of the Risk of Rhabdomyolysis and Myopathy During Concomitant Treatment with Ticagrelor and Statins", Drugs, 78(11), pp.1105~1112 (2018)
- Kariyanna PT, "Ticagrelor and statin interaction induces rhabdomyolysis and acute renal failure : case reports and scoping review", Am J Med Case Rep, 7(12), pp.337~341 (2019)
- Mrotzek SM, "Ticagrelor leads to statininduced rhabdomyolysis : a case report", Am J Case Rep, 18, pp.1238~1241 (2017)
